# SDR HEEA077728

- Difficulty date: January 25, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, THE BAGGAGE FIRE LIGHT ILLUMINATED.  PRIOR TO LANDING LIGHT WENT OUT,  BUT CAME BACK ON DURING COOL DOWN.   REPAIRED CHAFED WIRE AT ADEL CLAMP IN TAIL ROTOR SERVO COMPARTMENT.
